Fludrex For Flu Symptoms – 24 Tabs
13.00د.إ
- Fludrex tablets contain paracetamol 400 mg, pseudoephedrine HCL 30 mg,
- Caffeine anhydrous 32 mg and chlorpheniramine maleate 3 mg.
- Fludrex is particularly effective against the symptoms of cold and flu.
- It contains the full recommended dose of paracetamol to ease aches, pains and lower body temperature.
- there is pseudoephedrine HCL to clear a stuffy nose.
- also, caffeine is added in tablets as a mild stimulant during illness.
- chlorpheniramine maleate is an antihistamine.
Reviews
There are no reviews yet.